# SDR SRXR201807080002

- Difficulty date: July 8, 2018
- Submitted: July 8, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2966
- Condition: Cracked
- Location: Rt Wing
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E BEADED DOUBLER IS CRACKED AT XOS 610. ACCOMPLISHED REPAIR ON RT WING L/E BEADED DOUBLER AT XOS 610 PER SRM 57-40-02 REPAIR 15 FIG 205 REF NRC A042951.
